# SDR CA090626003

- Difficulty date: June 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81141A010302
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT TEST ACFT CABIN COULD NOT PRESSURIZE.  CABIN ALTITUDE CLIMBED AT A RATE OF 1800 FT ABOVE FLIGHT LEVEL 15000 FT.  06/28/09 SAFETY VALVE REPLACED, TESTED IAW AMM.  PERFORMED CHECK FLIGHT WITH NO PROBLEMS AT FL280 CABIN ALT 3400, DELTA P 8.1 AT FL350 CABIN ALT 5400, DELTA P 8.5 AT FL410 CABIN ALT 7000, DELTA P 8.7.
